Alert archive / Mississippi / Flash Flood Warnings in 2013
Flash Flood Warning 32, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Feb 10, 2013, 6:59 PM CST for Forrest County, Lamar County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 10, 2013, 6:59 PM CST (00:59 UTC)
- Expired
- Feb 10, 2013, 10:00 PM CST
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Forrest County, MS, Lamar County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 116 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
742
WGUS54 KJAN 110059
FFWJAN
MSC035-073-110400-
/O.NEW.KJAN.FF.W.0032.130211T0059Z-130211T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
659 PM CST SUN FEB 10 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PETAL...HATTIESBURG...
NORTHERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF WEST HATTIESBURG...
* UNTIL 1000 PM CST
* AT 658 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A SLOWLY MOVING LINE
EXTENDING FROM 9 MILES NORTHEAST OF PETAL TO 12 MILES SOUTHWEST OF
WEST HATTIESBURG...MOVING EAST AT 10 MPH. ESTIMATED RADAR RAINFALL
AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN THE
PAST TWO HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUNRISE
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
RAINFALL AMOUNTS FROM TWO TO FOUR INCHES IN A HOUR CAN CAUSE FLOODING
IN AND AROUND THE WESTERN PORTIONS OF HATTIESBURG IN NORTHEAST LAMAR
COUNTY. SOME OF THE ROADS THAT FLOOD WITH THIS AMOUNT OF RAINFALL
INCLUDE SAM RAYBURN ROAD...CLEARANCE RAY DRIVE...RUBY CIRCLE AND
RAYBURN PLACE. IN ADDITION TO MANY OTHER LOCATIONS ALONG MIXON CREEK
BEHIND TURTLE CREEK MALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3143 8965 3144 8915 3143 8914 3134 8914
3112 8965
$$
BYB1 follow-up statement
724
WGUS74 KJAN 110154
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
754 PM CST SUN FEB 10 2013
MSC035-073-110400-
/O.CON.KJAN.FF.W.0032.000000T0000Z-130211T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAMAR MS-FORREST MS-
754 PM CST SUN FEB 10 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR
NORTHERN FORREST AND NORTHERN LAMAR COUNTIES...
AT 753 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR RAWLS
SPRINGS...OR NEAR WEST HATTIESBURG. THE STORMS WERE MOVING EAST AT
40 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO TO FOUR
INCHES...HAVE OCCURRED IN THE PAST TWO HOURS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EASTABUCHIE...MACEDONIA AND SUMRALL
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS. WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF HIGHWAYS
AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER
COVERS THE ROAD. FIND ALTERNATE ROUTES AND MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3143 8965 3144 8915 3143 8914 3134 8914
3112 8965
$$
MRMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 10, 6:55 PM CST, 4 minutes earlier.
Area forecast discussion, Feb 10, 6:55 PM CST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 655 PM CST SUN FEB 10 2013 .UPDATE...WIDESPREAD SEVERE CONVECTION THAT DEVELOPED AHEAD OF THE FRONT HAS BEGUN TO WIND DOWN AS THE MOST INTENSE STORMS ARE EXITING THE SE CORNER OF THE FORECAST AREA. THE POTENTIAL FOR HEAVY RAINFALL WILL CONTINUE THROUGH THE EVENING IN A BROAD BAND OF RAIN AND WEAKER TSTMS SLOWLY DRAGS ACROSS SRN AND ERN ZONES. HAVE ADJUSTED POPS TO REFLECT DIMINISHING RAIN CHANCES FROM THE NW. && .DISCUSSION...TONIGHT THROUGH SATURDAY...ACTIVE DAY ONGOING WITH A FEW SEVERE THUNDERSTORM WARNINGS AND AN UPTICK IN TORNADO WARNINGS. THE MOST SEVERE ACTIVITY IS MOSTLY SOUTH OF I-20 WHERE THE BETTER MOISTURE...INSTABILITY AND HELICITY IS LOCATED. THIS IS ALSO SOUTH OF THE WARM FRONT WHICH IS ROUGHLY CUTTING ACROSS THE I-59 CORRIDOR UP THROUGH CENTRAL MISSISSIPPI. STORMS ACROSS THE PINE BELT HAVE DEVELOPED AND CONTINUE TO MOVE INTO AIR CHARACTERIZED BY 600-800 M2/S2 HELICITY VALUES. MODERATE RAIN WITH EMBEDDED THUNDERSTORMS IS MOSTLY FOUND NORTH OF I-20. CONDITIONS ARE IMPROVING WEST OF THE MS RIVER AS THE BULK OF THE RAIN HAS MOVED EAST OF THERE. THE COLD FRONT IS STILL FURTHER WEST AND JUST TO THE EAST OF SHREVEPORT. THIS ACTIVITY IS EXPECTED TO CONTINUE TO TRACK TO THE EAST THROUGH THIS AFTERNOON AND EVENING. MODELS REMAIN CONSISTENT IN SHOWING THAT THE FRONT WILL STALL AROUND SOUTHERN MISSISSIPPI LATER TONIGHT. THIS WILL HELP TO KEEP SOME CHANCE FOR SHOWERS THROUGH THE NIGHT ACROSS THE FAR SOUTHERN PORTIONS OF THE PINE BELT REGION. CURRENT FLASH FLOOD WATCH EXPIRES AT 00Z FOR SOME LOCATIONS. HAVE GONE AHEAD AND LOCATED WHERE THE HEAVIEST RAIN IS FALLING NOW AND WILL CONTINUE TO FALL THROUGH THE EVENING AND POTENTIALLY OVERNIGHT. SOME LOCATIONS MAY GET TRIMMED THIS EVENING AS HEAVIEST RAIN SHIFTS SOUTH. LOCATIONS SOUTH OF I-20 FROM ABOUT NATCHEZ TO PORTIONS OF THE I-59 CORRIDOR WILL REMAIN UNDER THE WATCH THROUGH 12Z WITH POTENTIAL FOR 1-2 INCHES ADDITIONAL WITH LOCALLY HIGHER. THINKING REMAINS SIMILAR AS PREVIOUS FORECASTS IN THAT THE FRONT WILL REMAIN STALLED ACROSS THE SOUTH THROUGH TUESDAY. A FEW DISTURBANCES WILL MOVE ALONG THE FRONT BOTH MONDAY AND ESPECIALLY TUESDAY. THE FIRST DISTURBANCE IS A RATHER SUBTLE SHORTWAVE BUT THIS SHOULD BRING THE FIRST ROUND OF RAINFALL ESPECIALLY MONDAY AFTERNOON FOR THE SOUTHERN TWO-THIRDS OF THE REGION. THE FAR NORTHERN DELTA MAY BE THE DRIEST OF THE ENTIRE CWA FOR THE NEXT FEW DAYS. AN EVEN STRONGER DISTURBANCE AND ASSOCIATED SFC LOW WILL TRACK ACROSS THE REGION TUESDAY INTO TUESDAY EVENING...BRINGING THE LAST BOUT OF RAIN(AND EVEN POTENTIAL FOR SOME THUNDERSTORMS) TO THE REGION. WITH 1.2-1.5 INCH PW VALUES STILL PRESENT ACROSS THE MAINLY I-20 AND SOUTH...THIS SHOULD EFFICIENTLY DELIVER AN ADDITIONAL 2-4 INCHES OF RAIN THROUGH TUESDAY NIGHT. THE BEST LOCATION TO SEE MOST OF THIS HEAVIER RAIN WILL BE ALONG AND SOUTH OF I-20 AND AN EXTENSION TO THE CURRENT FLASH FLOOD WATCH WILL LIKELY BE NEEDED IN THESE LOCATIONS. THE SFC LOW WILL MOVE ALONG SOUTH MS AND TRACK UP THROUGH ALABAMA EARLY WEDNESDAY AS THE UPPER TROUGH MOVES ACROSS WESTERN TN AND NORTHERN MS. SOME ADDITIONAL SHOWER ACTIVITY WILL BE ASSOCIATED WITH THIS UPPER TROUGH PASSAGE BUT AMOUNTS SHOULD BE LIGHT ON WEDNESDAY MORNING. THIS WILL BE FOLLOWED BY MUCH DRIER AND SLIGHTLY COOLER AIR WED-THU. A STRONG SHORTWAVE TROUGH IN THE NORTHERN STREAM WILL DIG SOUTHWARD THU-FRI AND SEND VERY CHILLY AIR INTO THE ARKLAMISS FOR THE WEEKEND. SOME OF THE COLDEST TEMPERATURES OF THIS WINTER SEASON ARE EXPECTED. /28/EC/ && .AVIATION...MVFR AND IFR CONDITIONS ONGOING AS LARGE SWATCH OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE THROUGH THE REGION. VIS COULD BE REDUCED TO 1/4SM IN +TSRA AND CEILINGS WILL GO BELOW 1KFT. CLEARING OF RAIN AT KGLH/KGWO BUT CLOUDS CONTINUE TO PLAGUE THE REGION THROUGH THE NIGHT. /28/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR MSZ054>066-072>074. LA...NONE. AR...NONE. && 03/28/EC
Hazardous weather outlook, Feb 10, 6:17 AM CST, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED WORDING NATIONAL WEATHER SERVICE JACKSON MS 617 AM CST SUN FEB 10 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>053-059-060- 111230- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-JEFFERSON- ADAMS- 617 AM CST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST...WEST...AND CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS AND HEAVY RAINFALL WILL BE LIKELY LATER THIS MORNING THROUGH THE AFTERNOON HOURS ACROSS WESTERN AND NORTH CENTRAL PORTIONS OF THE OUTLOOK AREA AS A POTENT WEATHER DISTURBANCE SWINGS ACROSS THE REGION. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...TORNADOES AND HAIL. A COUPLE OF STRONG TORNADOES WILL BE POSSIBLE. IN ADDITION...HIGH RAINFALL RATES WILL POSE A FLASH FLOODING RISK AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ENTIRE THE REGION. THE SEVERE WEATHER AND HEAVY RAIN RISK WILL END FROM WEST TO EAST THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL STALL NEAR THE GULF COAST EARLY MONDAY BRINGING A RISK FOR ADDITIONAL HEAVY RAINFALL THROUGH TUESDAY AS SEVERAL DISTURBANCES INTERACT WITH THE BOUNDARY. AREAS SOUTH OF I-20 COULD SEE AN ADDITIONAL TWO TO FOUR INCHES OF RAINFALL DURING THIS TIME...WHICH WILL CONTINUE THE RISK FOR FLASH FLOODING AND EVENTUAL RIVER FLOODING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TODAY. MSZ054>058-061>066-072>074-111230- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 617 AM CST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE FROM LATE THIS MORNING INTO THE AFTERNOON AND EVENING AS A POTENT WEATHER DISTURBANCE SWINGS ACROSS THE REGION. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...TORNADOES AND HAIL. A COUPLE OF TORNADOES COULD BE STRONG. IN ADDITION...VERY HEAVY RAIN COULD LEAD TO FLASH FLOODING AND A FLASH FLOOD WATCH IS IN EFFECT FOR TODAY. IT IS POSSIBLE THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED INTO THE EVENING. THE SEVERE WEATHER RISK WILL GRADUALLY DIMINISH AS THE FRONT PUSHES THROUGH THIS EVENING AND EARLY MORNING HOURS MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL STALL NEAR THE GULF COAST EARLY MONDAY BRINGING A RISK FOR ADDITIONAL HEAVY RAINFALL THROUGH TUESDAY AS DISTURBANCES INTERACT WITH THE BOUNDARY. AREAS SOUTH OF I-20 COULD SEE AN ADDITIONAL TWO TO FOUR INCHES OF RAINFALL DURING THIS TIME...WHICH WOULD CONTINUE THE RISK FOR FLASH FLOODING AND EVENTUAL RIVER FLOODING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TODAY AND POSSIBLY INTO NEXT WEEK. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN/EC
In the hours before
Local storm report, Feb 10, 5:26 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
526 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TORNADO 1 NW HATTIESBURG 31.32N 89.32W
02/10/2013 FORREST MS PUBLIC
DAMAGE ACROSS THE WESTERN PORTION OF USM CAMPUS...POWER
LINES DOWN AND DEBRIS THROWN ABOUT AND BLOCKING RDS.
&&
CMELocal storm report, Feb 10, 5:43 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
543 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL GOSS 31.36N 89.89W
02/10/2013 E2.75 INCH MARION MS EMERGENCY MNGR
BASEBALL TO POSSIBLY SOFTBALL SIZED HAIL IN AND AROUND
GOSS.
&&
CMELocal storm report, Feb 10, 5:46 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TORNADO 10 E COLUMBIA 31.23N 89.65W
02/10/2013 LAMAR MS EMERGENCY MNGR
FIVE HOMES WERE DAMAGED ALONG PROSPRES RIDGE ROAD NEAR
THE MARION/LAMAR COUNTY BORDER.
0450 PM TORNADO 8 NE PINEBUR 31.23N 89.63W
02/10/2013 LAMAR MS EMERGENCY MNGR
HOME DESTROYED ON WHILEY LOTT RD...NEAR THE
MARION...LAMAR CO LINE.
&&
CMELocal storm report, Feb 10, 5:59 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
559 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TORNADO HATTIESBURG 31.31N 89.31W
02/10/2013 FORREST MS TRAINED SPOTTER
OAK GROVE HIGH SCHOOL AND BASEBALL FIELDS MAJORLY
DAMAGED.
&&
AWLocal storm report, Feb 10, 6:03 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TORNADO 3 NE HATTIESBURG 31.35N 89.26W
02/10/2013 FORREST MS PUBLIC
DAMAGE TO A HARDWARE STORE AND MULTIPLE HOMES IN THE
PETAL AREA. POSSIBLE INJURIES.
&&
CMELocal storm report, Feb 10, 6:13 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
613 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM TSTM WND DMG 4 N TALLULAH 32.47N 91.19W
02/10/2013 MADISON LA UTILITY COMPANY
POWER LINES DOWN
1049 AM TSTM WND DMG SILVER CITY 33.10N 90.50W
02/10/2013 HUMPHREYS MS PUBLIC
BARN DESTROYED ALONG HWY 149
1056 AM TSTM WND DMG 2 E EAGLE BEND 32.52N 90.97W
02/10/2013 WARREN MS LAW ENFORCEMENT
SOME TREES HAD TOPS BROKEN OFF. AN ADDITIONAL REPORT OF
NUMEROUS TREES DOWN.
1108 AM TSTM WND DMG 4 NE YAZOO CITY 32.90N 90.36W
02/10/2013 YAZOO MS LAW ENFORCEMENT
TREE DOWN ACROSS CARSON RD
1115 AM TSTM WND DMG 3 NE REDWOOD 32.51N 90.77W
02/10/2013 WARREN MS EMERGENCY MNGR
SEVERAL POWER LINES DOWN ON FLOWEREE RD.
1135 AM TSTM WND DMG DURANT 33.08N 89.86W
02/10/2013 HOLMES MS LAW ENFORCEMENT
POWER LINES DOWN.
1138 AM TSTM WND DMG FLORA 32.55N 90.31W
02/10/2013 MADISON MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN AROUND FLORA...ALSO SCATTERED
TREES DOWN ACROSS MUCH OF SW MADISON COUNTY.
1150 AM TSTM WND DMG CAMDEN 32.78N 89.84W
02/10/2013 MADISON MS PUBLIC
FEW OLDER TREES BLOWN DOWN.
1151 AM TSTM WND DMG 2 S MCADAMS 32.99N 89.69W
02/10/2013 ATTALA MS EMERGENCY MNGR
TREES DOWN ACROSS HWY 14W
1155 AM TSTM WND DMG 2 E KOSCIUSKO 33.06N 89.55W
02/10/2013 ATTALA MS UTILITY COMPANY
POWER LINES DOWN
1220 PM FLASH FLOOD VICKSBURG 32.33N 90.87W
02/10/2013 WARREN MS EMERGENCY MNGR
NUMEROUS REPORTS OF FLOODED STREETS AND ROADS IN
VICKSBURG AREA. PEMBERTON ROAD REPORTED IMPASSABLE. 2.19
INCHES OF RAIN BETWEEN 11 AM AND 1225 PM EAST SIDE OF
VICKSBURG AT COCORAHS SITE.
1250 PM FLASH FLOOD VICKSBURG 32.33N 90.87W
02/10/2013 WARREN MS AMATEUR RADIO
EXTENSIVE STREET AND ROAD FLOODING. FIRE DEPARTMENT HAS
HAD TO RESCUE A FEW MOTORISTS FROM FLOODED CARS. 2.6
INCHES OF RAIN SINCE 11 AM AT COCORAHS SITE ON EAST SIDE
OF CITY.
0125 PM FLASH FLOOD MADISON 32.45N 90.11W
02/10/2013 MADISON MS PUBLIC
WATER REPORTED ACROSS MADISON AVE NEAR THE TRAIN TRACKS
0135 PM TSTM WND DMG SCOOBA 32.83N 88.48W
02/10/2013 KEMPER MS LAW ENFORCEMENT
POWER LINE DOWN
0135 PM FLOOD 3 ESE VICKSBURG 32.31N 90.82W
02/10/2013 WARREN MS EMERGENCY MNGR
SEVERAL ROADS FLOODED IN THE CITY OF VICKSBURG AND ACROSS
WARREN COUNTY
0140 PM TSTM WND DMG 3 S RAYMOND 32.22N 90.42W
02/10/2013 HINDS MS UTILITY COMPANY
POWER LINES DOWN
0155 PM FLASH FLOOD 5 W BRANDON 32.29N 90.08W
02/10/2013 RANKIN MS PUBLIC
FLOODING AT AUTRY ST AND SKYLANE DR IN PEARL
0200 PM TSTM WND DMG FERRIDAY 31.63N 91.56W
02/10/2013 CONCORDIA LA LAW ENFORCEMENT
TREE DOWN IN TOWN
0220 PM FLASH FLOOD 7 SSE CLINTON 32.24N 90.30W
02/10/2013 HINDS MS PUBLIC
FLOODING REPORTED ON BYRAM TO RAYMOND RD...SIWELL RD AT
MCCLUER RD...AND RAYMOND RD.
0230 PM FLASH FLOOD 3 S FLOWOOD 32.28N 90.11W
02/10/2013 RANKIN MS PUBLIC
FLOODING ON PEMBERTON DRIVE IN PEARL
0255 PM FLASH FLOOD 5 SW JACKSON 32.26N 90.26W
02/10/2013 HINDS MS PUBLIC
FLOODING REPORTED ON LONGWOOD DRIVE IN JACKSON
0305 PM FLASH FLOOD 5 NW FLOWOOD 32.37N 90.17W
02/10/2013 HINDS MS PUBLIC
FLOODING REPORTED ON FOREST AVE AND WOODLAND AVE IN
JACKSON
0342 PM TORNADO 3 SE ARM 31.48N 89.98W
02/10/2013 LAWRENCE MS EMERGENCY MNGR
THREE HOMES DAMAGED ALONG WITH SEVERAL BARNS DAMAGED.
NUMEROUS TREES AND POWERLINES WERE DOWNED ALONG GW SMITH
RD.
0428 PM TORNADO 1 WSW PICKWICK 31.13N 89.86W
02/10/2013 MARION MS EMERGENCY MNGR
*** 5 INJ *** HOMES DAMAGED ALONG MT CARMEL CHURCH RD AND
REGAN RD. 5 INJURIES REPORTED ALONG THE PATH SO FAR.
0438 PM HAIL ARM 31.50N 90.02W
02/10/2013 E1.00 INCH LAWRENCE MS EMERGENCY MNGR
0448 PM TORNADO 10 E COLUMBIA 31.23N 89.65W
02/10/2013 LAMAR MS EMERGENCY MNGR
FIVE HOMES WERE DAMAGED ALONG PROSPRES RIDGE ROAD NEAR
THE MARION/LAMAR COUNTY BORDER.
0450 PM TORNADO 8 NE PINEBUR 31.23N 89.63W
02/10/2013 LAMAR MS EMERGENCY MNGR
HOME DESTROYED ON WHILEY LOTT RD...NEAR THE
MARION...LAMAR CO LINE.
0455 PM HAIL ELLISVILLE 31.60N 89.21W
02/10/2013 E0.88 INCH JONES MS AMATEUR RADIO
0512 PM TORNADO 3 W WEST HATTIESBURG 31.32N 89.43W
02/10/2013 LAMAR MS EMERGENCY MNGR
LARGE TORNADO ON THE GROUND...MULTIPLE CONFIRMING REPORTS
AS WELL AS LIVE VIDEO STREAM. MULTIPLE DMG REPORTS ACROSS
LAMAR COUNTY.
0515 PM TORNADO HATTIESBURG 31.31N 89.31W
02/10/2013 FORREST MS TRAINED SPOTTER
OAK GROVE HIGH SCHOOL AND BASEBALL FIELDS MAJORLY
DAMAGED.
0521 PM TORNADO 1 NW HATTIESBURG 31.32N 89.32W
02/10/2013 FORREST MS PUBLIC
DAMAGE ACROSS THE WESTERN PORTION OF USM CAMPUS...POWER
LINES DOWN AND DEBRIS THROWN ABOUT AND BLOCKING RDS.
0523 PM TORNADO 3 NE HATTIESBURG 31.35N 89.26W
02/10/2013 FORREST MS PUBLIC
CONSIDERABLE DAMAGE TO A HARDWARE STORE IN PETAL.
MULTIPLE HOMES DAMAGED IN THE AREA. POSSIBLE INJURIES.
0540 PM HAIL GOSS 31.36N 89.89W
02/10/2013 E2.75 INCH MARION MS EMERGENCY MNGR
BASEBALL TO POSSIBLY SOFTBALL SIZED HAIL IN AND AROUND
GOSS.
0543 PM HAIL 3 NW BUNKER HILL 31.42N 89.84W
02/10/2013 E1.00 INCH JEFFERSON DAVIS MS OFFICIAL NWS OBS
HAIL LIKELY LARGER BASED OFF NEARBY REPORTS.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 6:11 PM CST | Tornado Warning | JAN | Jones | 64 min |
| Feb 10, 7:23 PM CST | River Flood Warning | JAN | Hinds, Warren | 21 days |
| Feb 10, 8:25 PM CST | River Flood Warning | JAN | Leake | 5 days |
| Feb 10, 9:04 PM CST | Areal Flood Warning | JAN | Jones | 6 hr |
| Feb 10, 9:08 PM CST | Special Weather Statement | JAN | Warren | 32 min |
| Feb 10, 9:11 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 49 min |
| Feb 10, 9:38 PM CST | Special Weather Statement | JAN | Hinds | 52 min |
| Feb 10, 9:55 PM CST | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 4 hr |
| Feb 10, 10:17 PM CST | River Flood Warning | JAN | Jones | 6 days |
| Feb 10, 10:35 PM CST | Special Weather Statement | JAN | Claiborne | 45 min |
| Feb 10, 10:40 PM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 50 min |
| Feb 10, 11:08 PM CST | Severe Thunderstorm Warning | JAN | Forrest | 52 min |
| Feb 10, 11:25 PM CST | Special Weather Statement | JAN | Hinds | 30 min |
| Feb 10, 11:31 PM CST | Flash Flood Warning | JAN | Jasper, Jones | 119 min |
| Feb 11, 1:13 AM CST | Special Weather Statement | JAN | Covington, Lamar, Marion | 57 min |
| Feb 11, 1:30 AM CST | Flash Flood Warning | JAN | Jasper, Jones | 3 hr |
| Feb 11, 1:39 AM CST | Special Weather Statement | JAN | Forrest, Lamar | 76 min |
| Feb 11, 1:45 AM CST | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 60 min |
| Feb 11, 1:47 AM CST | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 4 hr |
| Feb 11, 6:40 AM CST | Areal Flood Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 12 hr |
| Feb 11, 10:01 AM CST | River Flood Warning | JAN | Forrest | 58 hr |
| Feb 11, 10:01 AM CST | River Flood Warning | JAN | Covington, Forrest | 58 hr |
| Feb 11, 10:01 AM CST | River Flood Warning | JAN | Forrest | 48 hr |
| Feb 11, 10:43 AM CST | River Flood Warning | JAN | Lawrence | 21 days |
| Feb 11, 10:43 AM CST | River Flood Warning | JAN | Marion | 20 days |
| Feb 11, 10:45 AM CST | River Flood Warning | JAN | Clarke | 4 days |
| Feb 11, 2:14 PM CST | River Flood Warning | JAN | Copiah, Simpson | 19 days |
| Feb 11, 3:16 PM CST | Flash Flood Watch | JAN | Claiborne, Hinds, Kemper, Lauderdale, Leake, Madison and 5 more | 27 hr |
Nearby
Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.